My friend's been using only 1-2 balloons of H per day and don't think he can detox on that amount. But it's been 48 hours and he has vomited, sneezing and aches all over with severe sensitivity to his genetals. He says as long as it doesn't get any worse, he can handle it. But if it gets much worse, he might need some medical help, maybe. Has anyone had any experience with such short time and low dosage detox?
Whether or not he is in withdrawal depends on how long it takes to damage the neurotransmitter/receptor site connection in the brain. If he has been using H, it may have damaged these parts sooner than say lortab. It sounds like he may be in withdrawal. He probably won't be in physical danger, just very uncomfortable and sick feeling, unless he has some sort of seizure disorder, then he may need medical intervention. Google 2 things, the COWS sheet and the Thomas recipe opiate withdrawal. The COWS sheet is the Clinical Opiate Withdrawal scale and it will list the symptoms of withdrawal. The Thomas recipe is a list of over the counter meds and supplements that helps with the various symptoms of withdrawal, and there should also be a print of Thomas's Journal, where he lists how he felt each day after he felt opiates. I hope this helps you, you seem like a good friend to be so concerned. If you are in doubt and he seems too sick to you, have him go to the ER or at least to a walk in doctor clinic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2010 • 1 answer
Posted 24 Aug 2011 • 2 answers
Posted 30 Sep 2011 • 1 answer
Posted 7 Dec 2011 • 2 answers
Can someone help me with heroin detox please,this stuff is ruining my life and I am in need of help?
Posted 25 Jan 2012 • 1 answer